Drug interactions between Zantac and Zegerid
|Zegerid (omeprazole/sodium bicarbonate)|
Interactions between your drugs
ranitidine ↔ sodium bicarbonate
Applies to:Zantac (ranitidine) and Zegerid (omeprazole/sodium bicarbonate)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
Acid suppressant agents
The recommended maximum number of medicines in the 'acid suppressant agents' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'acid suppressant agents' category:
- ranitidine (active ingredient in Zantac (ranitidine))
- omeprazole (active ingredient in Zegerid (omeprazole/sodium bicarbonate))
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.